# SDR 7C7A201409300057

- Difficulty date: September 30, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 30,603 hours, 32,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 85711802
- Condition: Corroded
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT STRESS PANEL 522AT CORROSION IN COUNTERSINKS.  CORROSION REMOVED FROM 30 COUNTERSINKS IAW RD8-57-1715.
